Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 10, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 22, 2014, 7:29 PM CDT for Lipscomb County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 22, 2014, 7:53 PM CDT
- In force
- 24 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Lipscomb County, TX
The radar
The Amarillo radar (KAMA), 162 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
439
WFUS54 KAMA 230029
TORAMA
TXC295-230115-
/O.NEW.KAMA.TO.W.0010.140623T0029Z-140623T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 815 PM CDT
* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 8 MILES NORTHWEST OF LIPSCOMB. DOPPLER RADAR
SHOWED THIS SEVERE STORM MOVING SOUTH AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
LIPSCOMB...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
&&
LAT...LON 3610 10023 3611 10053 3624 10053 3635 10044
3634 10031
TIME...MOT...LOC 0029Z 015DEG 12KT 3631 10037
$$
JACKSON3 follow-up statements
115
WWUS54 KAMA 230040
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT SUN JUN 22 2014
TXC295-230115-
/O.CON.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
740 PM CDT SUN JUN 22 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LIPSCOMB COUNTY
UNTIL 815 PM CDT...
AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 7 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTH AT
10 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LIPSCOMB COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3611 10053 3623 10052 3630 10045 3631 10044
3631 10032 3610 10025
TIME...MOT...LOC 0041Z 014DEG 8KT 3627 10039
$$
JACKSON907
WWUS54 KAMA 230049
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
749 PM CDT SUN JUN 22 2014
TXC295-230115-
/O.CON.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
749 PM CDT SUN JUN 22 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN LIPSCOMB COUNTY
UNTIL 815 PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 6 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTH AT
20 MPH. THE CIRCULATION IS SHOWING SIGNS OF WEAKENING...AND IF THIS
TREND CONTINUES...THE WARNING MAY BE CANCELLED BEFORE THE EXPIRATION
TIME.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN LIPSCOMB COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3623 10049 3628 10043 3629 10031 3610 10025
3611 10053
TIME...MOT...LOC 0049Z 358DEG 17KT 3625 10037
$$
JACKSON221
WWUS54 KAMA 230053
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
753 PM CDT SUN JUN 22 2014
TXC295-230103-
/O.CAN.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
753 PM CDT SUN JUN 22 2014
...THE TORNADO WARNING FOR CENTRAL LIPSCOMB COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3623 10049 3628 10043 3629 10031 3610 10025
3611 10053
TIME...MOT...LOC 0053Z 358DEG 17KT 3623 10037
$$
JACKSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 22, 7:04 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 22, 7:04 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT SUN JUN 22 2014 .AVIATION... STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL TERMINALS. THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST INTO FORECAST AREA. THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE EVENING. THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE WIND DIRECTIONS AND SPEEDS. MVFR CEILINGS EXPECTED AFTER 06Z MONDAY. NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY. AMENDMENTS WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING. COCKRELL && .PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/ ..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT... DISCUSSION... THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES EXCLUDING FAR SOUTH AND SW AREAS. MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS... OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID FORWARD MOTION OF THE MAIN MCS. STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK... BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN THE SW TX PANHANDLE FOR MON NIGHT. UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE MODELS VARY WILDLY ON THE OVERALL UPR PATTERN. TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL. SIMPSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 83 64 83 64 / 40 20 40 20 30 BEAVER OK 66 87 65 87 65 / 90 20 30 20 40 BOISE CITY OK 62 82 61 85 62 / 50 20 40 20 30 BORGER TX 67 86 67 86 66 / 60 20 40 20 30 BOYS RANCH TX 65 86 65 88 66 / 30 20 40 20 30 CANYON TX 63 84 64 84 64 / 40 30 40 20 20 CLARENDON TX 66 85 66 84 66 / 50 30 40 20 30 DALHART TX 61 83 61 85 63 / 40 20 40 20 30 GUYMON OK 65 85 65 86 64 / 70 20 30 20 40 HEREFORD TX 63 84 63 84 63 / 30 30 40 20 20 LIPSCOMB TX 66 85 65 86 66 / 80 20 30 20 40 PAMPA TX 64 83 64 83 65 / 70 20 40 20 30 SHAMROCK TX 66 86 66 85 66 / 70 30 30 20 30 WELLINGTON TX 68 88 68 86 68 / 60 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 402 PM CDT SUN JUN 22 2014 OKZ001>003-TXZ001>020-231200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 402 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE PRIMARY HAZARDS. TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.
In the hours before
Local storm report, Jun 22, 5:44 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 1 E KNOWLES 36.87N 100.17W
06/22/2014 BEAVER OK EMERGENCY MNGR
FIVE TELEPHONE LINES BLOWN DOWN IN KNOWLES.
&&
EVENT NUMBER AMA1400468
14Local storm report, Jun 22, 5:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FLASH FLOOD 2 S KNOWLES 36.84N 100.19W
06/22/2014 BEAVER OK EMERGENCY MNGR
WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
KNOWLES.
&&
EVENT NUMBER AMA1400469
14Local storm report, Jun 22, 5:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM FLASH FLOOD 2 S KNOWLES 36.84N 100.19W
06/22/2014 BEAVER OK EMERGENCY MNGR
WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
KNOWLES.
&&
CORRECTED EVENT TIME
EVENT NUMBER AMA1400469
14Local storm report, Jun 22, 6:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 8 W SLAPOUT 36.60N 100.26W
06/22/2014 M66 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400470
COCKRELLLocal storm report, Jun 22, 6:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 10 WNW SLAPOUT 36.67N 100.28W
06/22/2014 BEAVER OK TRAINED SPOTTER
BRIEF 15 TO 20 SECOND TORNADO IN OPEN FIELD. NO DAMAGE
OBSERVED.
&&
EVENT NUMBER AMA1400471
14Local storm report, Jun 22, 7:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL DARROUZETT 36.45N 100.33W
06/22/2014 E1.75 INCH LIPSCOMB TX PUBLIC
&&
EVENT NUMBER AMA1400472
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | AMA | Lipscomb | 3 hr |
| Jun 22, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 35 min |
| Jun 22, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 63 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 22, 8:49 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Jun 22, 9:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 22, 9:14 PM CDT | Tornado Warning | AMA | Hemphill, Ochiltree, Roberts | 46 min |
| Jun 22, 9:26 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 2 hr |
| Jun 22, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 67 min |
| Jun 22, 9:43 PM CDT | Special Weather Statement | AMA | Hansford, Moore | 47 min |
| Jun 22, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 59 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more | 59 min |
| Jun 22, 10:18 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Oldham, Potter, Roberts | 42 min |
| Jun 22, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 63 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 96 min |
| Jun 22, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more | 59 min |
| Jun 22, 10:56 PM CDT | Special Weather Statement | AMA | Armstrong, Deaf Smith, Donley, Gray, Randall | 49 min |
| Jun 22, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 66 min |
| Jun 22, 11:28 PM CDT | Flash Flood Warning | AMA | Hemphill, Roberts | 3 hr |
| Jun 22, 11:37 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 22, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 45 min |
| Jun 22, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more | 96 min |
| Jun 23, 12:05 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 40 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 66 min |
| Jun 23, 12:49 AM CDT | Special Weather Statement | AMA | Randall | 41 min |
| Jun 23, 1:27 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 48 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.